MathSciNet Relay Station
MathSciNet bibliographic data
MR2831263 65M60 (35Q30 76D05 76M10)
Jia, Hongen; Liu, Demin; Li, Kaitai A characteristic stabilized finite element method for the non-stationary Navier-Stokes equations. Computing 93 (2011), no. 1, 65–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement